# SDR AALA201710239038

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE INBOARD FLAP BEARING ATTACHMENT BRACKET INTERCONNECTING STRUT ON THE LEFT WING.  REPLACED THE ATTACH BRACKET IAW CMM 57-52-21.
